Record:   Prev Next
書名 Soochow journal of mathematics = Tung Wu shu li hsüeh pao
出版項 Taipei, Taiwan, Republic of China : Soochow University, 1978-
國際標準期刊編號 0250-3255
book jacket

館藏地統計所圖書館
Lib. Has1(1975)-33(2007)

館藏地數學所圖書室
Lib. Has1(1975)-33(2007)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1-3 (1975-77)    館內使用    30340100217060
 數學所圖書室  v.4-6 (1978-80)    館內使用    30340100217078
 數學所圖書室  v.7-9 (1981-83)    館內使用    30340100217086
 數學所圖書室  v.10-12 (1984-86)    館內使用    30340100217094
 數學所圖書室  v.13-14 (1987-88)    館內使用    30340100217102
 數學所圖書室  v.16-17 (1990-91)    館內使用    30340100217110
 數學所圖書室  v.18 (1992)    館內使用    30340100217128
 數學所圖書室  v.19 (1993)    館內使用    30340100217136
 數學所圖書室  v.20 (1994)    館內使用    30340100256910
 數學所圖書室  v.21 (1995)    館內使用    30340100256928

說明 v. : ill. ; 27 cm
Annual
Vol. 4 (Dec. 1978)-
附註 Mathematical reviews 0025-5629
In English with summaries in Chinese
先前题名 Soochow journal of mathematical & natural sciences 0250-3255 (DLC) 77836567 (OCoLC)3217959
主題 Mathematics -- Periodicals
Alt Author Tung Wu ta hsüeh (Taipei, Taiwan)
Alt Title Dōngwú shùľixué bào
Tung Wu shu li hsüeh pao
東吳數理學報
Record:   Prev Next